MAUDE Adverse Event Report: COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; DIAGNOSTIC ULTRASONIC TRANSDUCER

COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; DIAGNOSTIC ULTRASONIC TRANSDUCER
Model Number N/A
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code: itx.The event is currently under investigation.A follow up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
The crystal detached from the cuff two days after the patients initial surgery, when the doppler was placed.The patient had to return to the operating room for a second surgery to replace the defective doppler flow probe.
 
Additional Manufacturer Narrative
Investigation summary: only a portion of the complaint device was returned for an investigation.The quality engineering department performed an investigation on the portion of the device returned.The wires and crystal were returned and inspected under magnification.The investigation revealed there was epoxy on one side of the crystal, and the opposite side of the crystal did not have epoxy remaining.The proximal section of the probe was cut from the probe and not returned.A functional test could not be performed on the probe since the cable was cut and not returned for investigation.A device history record was conducted which showed no evidence that a defective product was shipped.There are no signs that this cuff was detached prior to shipment or that this device was not manufactured to current specifications.

Brand Name
COOK-SWARTZ DOPPLER PROBE
Common Device Name
DIAGNOSTIC ULTRASONIC TRANSDUCER
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key7381334
Report Number2522007-2018-00011
Device Sequence Number18891823
Product Code ITX
UDI-Device Identifier00827002213630
UDI-Public(01)00827002213630(17)200731(10)N148614
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberDP-SDP001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer03/01/2018
Initial Report FDA Received Date03/29/2018
Supplement Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;